'Cholinergic urticaria'- do take antihistaminics, would settle in time.
The symptoms are suggestive of cholinergic urticaria. It is a form of chronic hives that is caused by an increase in body temperature but can be idiopathic also. Take some antihistaminic like Benadryl or Claritin and apply some calamine lotion on the hives. If the symptoms persist then please get it examined from a dermatologist.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Hi thanks a lot. I've been using Benadryl and calamine lotion for a week now. The tablets is 30 in all once daily. I must say the condition has improved a lot though it's not gone completely. The hives hardly come out since I started using the medication a week back.
Is it likely to disappear completely after I'm done with the medication which is in 20 days time?
Thanks once again.
You will have to take the medicines as prescribed by your doctor. Urticaria may take some time to go away and hence you will have to take the medicines for some time. If the symptoms are worse then you may need topical and oral steroids.
I hope it helps. Take care and regards.
Hello Doc I don't break up into hives no more since I started using benadyrl. I discontinued using after 8 weeks. However the pricking itch persists when I get hot or try to exercise. I can barely sweat as well. Please help/